Revista de Matemática: Teoría y Aplicaciones ISSN Impreso: 1409-2433 ISSN electrónico: 2215-3373

OAI: https://revistas.ucr.ac.cr/index.php/matematica/oai
Conformally invariant differential operators and bilinear functionals in six dimensions
PDF

Palabras clave

Conformal invariants
Paneitz operator
bilinear differential functionals Invariantes conformes
operador de Paneitz
funcionales bilineales diferenciales

Cómo citar

Ugalde, W. J. (2008). Conformally invariant differential operators and bilinear functionals in six dimensions. Revista De Matemática: Teoría Y Aplicaciones, 15(1), 83–95. https://doi.org/10.15517/rmta.v15i1.290

Resumen

Revisamos como construir el operador de Paneitz en cuatro dimensiones y el correspondiente operador en seis dimensiones, mediante la construcción de funcionales diferenciales bilineales simétricos que son conformemente invariantes.

https://doi.org/10.15517/rmta.v15i1.290
PDF

Citas

Branson, T.P. (2001) “Automated symbolic computations in spin geometry”, in: F. Brackx, J.S.R. Chisholm & V. Souček (Eds.) Clifford Analysis and its Applications, NATO Science Series II, Vol. 25, Kluwer Academic Publishers, Dordrecht: 27–38.

Branson, T.P. (1985) “Differential operators canonically associated to a conformal structure”, Math. Scand. 57: 293–345.

Connes, A. (1995) “Quantized calculus and applications”, in: Proceedings of the XIth International Congress of Mathematical Physics, International Press, Cambridge, MA: 15–36.

Fefferman, C.; Graham, C.R. (1985) Conformal Invariants. In Élie Cartan et les mathématiques d’aujourd’hui , Astérisque, hors série, Société Mathé- matique de France: 95–116.

Graham, R.; Jenne, R.; Mason, L.; Sparling, G. (1992) “Conformally invariant powers of the Laplacian, I: Existence”, J. London Math. Soc. (2) 46: 557–565.

Gover, A. R.; Peterson, L.J. (2003) “Conformally invariant powers of the Laplacian, Q-curvature and tractor calculus”, Comm. Math. Phys. 235(2): 339–378.

Lee, J.M. (s.f.) “A Mathematica package for doing tensor calculations in differential geometry”, available at http://www.math.washington.edu/∼lee/Ricci/.

Paneitz, S. (1983) “A quartic conformally covariant differential operator for arbitrary pseudo-Riemannian manifolds”, preprint, Massachusetts Institute of Technology.

Phillips, N.G.; Hu, B.L. (2003) “Noise kernel and stress energy bi-tensor of quantum fields in conformally-optical metrics: Schwarzschild black holes”, Phys. Rev. D (3) 67(10) 104002, 26 pp.

Phillips, N.G.; Hu, B.L. (2001) “Noise kernel and stress energy bi-tensor of quantum fields in hot flat space and Gaussian approximation in the optical Schwarzschild metric”, Phys. Rev. D (3) 63(10) 104001, 16 pp.

Tsantalis, E.; Puntigam, R.A.; Hehl, F.W. (1996) “A quadratic curvature Lagrangian of Pawlowski and Raczka: a finger exercise with math tensor”, Relativity and Scientific Computing, Springer, Berlin: 231–240.

Ugalde, W.J. (2006) “A construction of critical GJMS operators using Wodzicki’s residue” Comm. Math. Phys. 261(3): 771–788.

Comentarios

Descargas

Los datos de descargas todavía no están disponibles.

Métricas

Cargando métricas ...